# SDR 06FDEA03065

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED AT BS 1050 BETWEEN STR 25L UPPER SURFACE.  COMING CUT OUT DAMAGE ON FRAME AT BS 1050 BETWEEN STR 25L AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-3.
